Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

White patches on body after being given infected injection. Suggestion?

Hello Sir, i have a white skin patches in my body since 16 years. the cause was when i was 6 years i was admitted to the hospital for fever and vomit , mistakenly doctor gave me infected injection , after one or 2 days i was found with this disease. i have consulted many doctors but not able to find the remedy. i kindly request to give some suggestion on this.
Asked On : Wed, 31 Oct 2012
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
You told that the white skin lesions have been present over your body for 16 years. I hope the lesions are asymptomatic.
It may be a chance factor that these lesions appeared just after getting the injection.
You may be suffering from vitiligo. If the lesions are progressing rapidly, then you need quick consultation with a dermatologist. Because the regression of vitiligo lesions is a little bit unpredictable, but the progression can definitely be prevented by initiation of treatment.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Wed, 31 Oct 2012
I find this answer helpful
Internal Medicine Specialist Dr. Ram Choudhary's  Response
Hi placidatellis,
Thanks for posting your query.
I think you have some depigmentation disorder of the skin e.g. vitiligo.
It is unlikely that effect of infected injections can last that long and in that form.
You should consult an experienced physician or a dermatologist of your locality and get a work up done for this.
I think it is some thing unrelated to the treatment, you have taken in childhood.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor